RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1988, Volume 43, Issue 5(263)  


Sergei L'vovich Sobolev (on his eightieth birthday)
N. S. Bakhvalov, V. S. Vladimirov, A. A. Gonchar, L. D. Kudryavtsev, V. I. Lebedev, S. M. Nikol'skii, S. P. Novikov, O. A. Oleinik, Yu. G. Reshetnyak
3

Generalized functions over the field of $p$-adic numbers
V. S. Vladimirov
17
Boundary-value problems for the system of elasticity theory in unbounded domains. Korn's inequalities
V. A. Kondrat'ev, O. A. Oleinik
55
Spectral and stabilized asymptotic behaviour of solutions of non-linear evolution equations
A. V. Babin, M. I. Vishik
99
On the symmetries of evolution equations
V. V. Sokolov
133

In the Moscow Mathematical Society
Meetings of the Moscow Mathematical Society
165
Communications of the Moscow Mathematical Society
Moment estimates for integrals of $\rho$-mixing random fields
V. F. Gaposhkin
169
On quotient surfaces of $P^2$ by a finite group
V. A. Alexeev, I. Ya. Kolpakov-Miroshnichenko
171
On the $C^r$-closing lemma on surfaces
S. Kh. Aranson, E. V. Zhuzhoma
173
On the concept of the rank of a spherical homogeneous space
D. N. Akhiezer
175
Singularities of waves of surface type
L. È. Bembiev
177
The abstract simplicity of groups of type $\mathrm D_n$ over number fields
M. V. Borovoi
179
Remarks on the Dirichlet problem for an ultrahyperbolic equation and integral geometry on the sphere
V. P. Burskii
181
On closed characteristics of 2-forms
V. L. Ginzburg
183
On the characteristic frequencies of a clamped plate with adjoined mass
Yu. D. Golovatyj
185
The inverse scattering problem for the wave equation on the line with discontinuous velocity
N. I. Grinberg
187
The asymptotic behaviour of eigenvalues and eigenfunctions in problems on vibrations of a medium with singular perturbation of the density
Yu. D. Golovatyj, S. A. Nazarov, O. A. Oleinik
189
Homotopy classification of a certain set of multidimensional boundary-value problems of oblique derivative type
V. G. Ermakov
191
Singularities and normal forms of even-dimensional Pfaffian equations
M. Ya. Zhitomirskii
193
On the symmetry of the properties of a linear operator and its adjoint
E. I. Iokhvidov
195
More precise uniform estimates of oscillatory integrals and areas
V. N. Karpushkin
197
Matroids and the theorems of Whitney on $2$-isomorphism and planarity of graphs
A. K. Kel'mans
199
Singular vectors and invariant operators
Yu. Yu. Kochetkov
201
A criterion for absolute disconjugate stability for $n$th-order equations
A. Yu. Levin
203
On convergence in distribution of certain classes of stochastic integrals
T. V. Oblakova
205
On orthonormal polynomial bases in weighted Lebesgue spaces
B. P. Osilenker
207
On solubility of certain non-coercive boundary-value problems for elliptic equations
B. P. Paneah
209
Algebro-geometric construction of self-similar solutions of the Whitham equations
G. V. Potëmin
211
On the normal cohomological dimension of open subsets of completely regular spaces
E. E. Skurikhin
213
$L$-functions and the class number of cyclotomic fields
I. Sh. Slavutskii
215
On differentiability of a Hammerstein operator and on Hammerstein equations
A. V. Sobolev, V. I. Sobolev
217
A remark on computation of the Arnol'd–Maslov class for Liouville tori in co-tangent bundles
Z. A. Tevdoradze
219
On nilpotence, in the sense of Mal'tsev, of a wreath product of semigroups
A. V. Tishchenko
221
On bifurcations of a homoclinic “figure eight” of a multi-dimensional saddle
D. V. Turaev
223
Pseudocharacters on free groups and on certain group constructions
V. A. Faiziev
225
A family of representations of affine Lie algebras
B. L. Feigin, E. V. Frenkel
227

Reviews and Bibliography
New books on mathematics
L. P. Kalinina
229

Letters to the Editor
Letter to the Editor
A. Yu. Borisovich
236
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019